American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] M. Ram Murty and K. Srinivas. Some remarks related to Maeda's conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Erez Lapid and Zhengyu Mao. On Whittaker--Fourier coefficients of automorphic forms on unitary groups: reduction to a local identity. Contemporary Mathematics 664 (2016) 295-320.
Book volume table of contents   
View Article: PDF

[3] Dihua Jiang and Baiying Liu. Fourier coefficients for automorphic forms on quasisplit classical groups. Contemporary Mathematics 664 (2016) 187-208.
Book volume table of contents   
View Article: PDF

[4] Kathrin Bringmann and Jehanne Dousse. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Trans. Amer. Math. Soc. 368 (2016) 3141-3155.
Abstract, references, and article information   
View Article: PDF

[5] Soumya Das and Satadal Ganguly. A note on small gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 144 (2016) 2301-2305.
Abstract, references, and article information   
View Article: PDF

[6] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[7] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc. 143 (2015) 4669-4684. MR 3391026.
Abstract, references, and article information   
View Article: PDF

[8] Sander Zwegers. On the Fourier coefficients of positive index meromorphic Jacobi forms. Proc. Amer. Math. Soc. 143 (2015) 4211-4221.
Abstract, references, and article information   
View Article: PDF

[9] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[10] M. Ram Murty and R. Thangadurai. On the parity of the Fourier coefficients of $j$-function. Proc. Amer. Math. Soc. 143 (2015) 1391-1395.
Abstract, references, and article information   
View Article: PDF

[11] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[12] Xiumin Ren and Yangbo Ye. Resonance of automorphic forms for $GL(3)$. Trans. Amer. Math. Soc. 367 (2015) 2137-2157.
Abstract, references, and article information
View Article: PDF

[13] Siegfried Böcherer and Soumya Das. Linear independence of Poincar\'e series of exponential type via non-analytic methods. Trans. Amer. Math. Soc. 367 (2015) 1329-1345.
Abstract, references, and article information   
View Article: PDF

[14] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[15] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[16] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[17] Nahid Walji. Further refinement of strong multiplicity one for GL(2). Trans. Amer. Math. Soc. 366 (2014) 4987-5007.
Abstract, references, and article information   
View Article: PDF

[18] Stephen Gelbart, Stephen D. Miller, Alexei Panchishkin and Freydoon Shahidi. A $p$-adic integral for the reciprocal of $L$-functions. Contemporary Mathematics 614 (2014) 53-68.
Book volume table of contents   
View Article: PDF

[19] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[20] Soumya Das and Jyoti Sengupta. An Omega-result for Saito-Kurokawa lifts. Proc. Amer. Math. Soc. 142 (2014) 761-764.
Abstract, references, and article information   
View Article: PDF

[21] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[22] Juan M. Cerviño and Georg Hein. Generalized Theta Series and Spherical Designs. Contemporary Mathematics 587 (2013) 21-29.
Book volume table of contents   
View Article: PDF

[23] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[24] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[25] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[26] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[27] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[28] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[29] Jerome William Hoffman, Ling Long and Helena Verrill. On $\ell$-adic representations for a space of noncongruence cuspforms. Proc. Amer. Math. Soc. 140 (2012) 1569-1584. MR 2869141.
Abstract, references, and article information   
View Article: PDF

[30] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia